# SDR SWAA2025012278497

- Difficulty date: December 17, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT 2024-766899<[01] REMOVED AND REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW-B737-700-SRM-51-40-02-0G-0 AND DWG # 143A7902 SHEET 209 REV - SEE INVIDUAL SING OFF BELLOW;[02] REMOVED AND REPLACED GUSSET LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW-B737-700-SRM-51-40-02-0G-0 AND DWG # 143A7902 SHEET 209 REV - SEE INVIDUAL SING OFF BELLOW  TASK RII CERTIFIED
